MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; N-LIFE-SUPPORTINVENTILATOR, CONTINUOUS, NOG

RESPIRONICS, INC. BIPAP AUTOSV ADV; N-LIFE-SUPPORTINVENTILATOR, CONTINUOUS, NOG
Model Number FR965S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a dreamstation auto cpap device's sound abatement foam.There was no report of harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a dreamstation auto cpap device's sound abatement foam.There was no report of harm or injury.No medical intervention was required by the patient.After receiving further information from the patient it is determined that the initial report should have been filed as product problem only.Section adverse event/product problem in box b, section type of reported complaint and health impact grid in box h has been updated/corrected in this report.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
N-LIFE-SUPPORTINVENTILATOR, CONTINUOUS, NOG
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19448912
Report Number2518422-2024-33554
Device Sequence Number20959363
Product Code BZD
UDI-Device Identifier00606959029712
UDI-Public00606959029712
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFR965S
Device Catalogue NumberFR965S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown